Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Small granules on throat, acidity, medication ?

hi,on my throat there is small granules.I consult my doctor,he said that its for acidity.he gaves some tablets for 15-days,but it does not cure ,SIR PLEASE GIVE THE SUGGESTION.
Asked On : Fri, 23 Mar 2012
Answers:  1 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
ENT Specialist 's  Response
WELCOME TO HCM.
U PROBABLY R SUFFERING FROM WHAT V CALL AS GRANULAR PHARYNGITIS. HE IS VERY CORRECT IN SAYING THAT IT IS DUE TO ACIDITY. UNEED TO TAKE CARE OF UR ACID REFLUX, ONLY THEN IT WILL GO. IT WILL TAKE FEW WEEKS TO GO AFTER TAKING PROPER MEDICATIONS AND FOLLOWING THE INSTRUCTIONS AS BELOW:-
AVOID TEA, COFFEE, COLD DRINKS, HOT AND SPICY FOOD.
AVOID OVEREATING, FASTING FOR LONG HOURS (NOT MORE THAN 3 HOURS AT A TIME),
TAKE SMALL FREQUENT MEALS
ADD MILK, FRESH FRUITS AND SALAD TO UR DIET
DO EXERCISES DAILY BUT AVOID ABDOMINAL CRUNCHING EXERCISES
AVOID SLEEPING FOR AT LEAST 2 HOURS POST MEALS
AVOID STRESS, ANXIETY- IT WILL INCREASE ACID REGURGITATION.
ELEVATE HEAD END OF UR BED
Answered: Fri, 21 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor